# SDR CALA2024112601296

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 65,396 hours, 28,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - "ATA 33-51-38 EPSU BATTERY EMER R" DISPLAYED DURING EMERGENCY LIGHT TEST. SEE PHOTO. REPLACED BATTERY AT EPSU 12WL REF AMM 33-51-38, OPS CHECKS OK PARTS USED:  18-3351-3-0001,QTY :1
